# SDR UPS00231932

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CONTROL CABIN ENTRY DOOR SILL, STA 303.9, EVIDENCE OF CORROSION ON DOOR SILL BOTH UPPER AND LWR SURFACES AND BRACKET ON RT SIDE OF SILL CORRODED.  CORROSION REMOVED IAW SRM 51-10-06, CORROSION FOUND TO BE WITHIN LIMITS OF SR 53-10-1 MAX DEPTH.  REMOVED 0.002 AREA REPROTECTED IAW SRM 51-10-02, HINGE BRACKET ON LWR AREA REPLACED IAW SRM 51-30-2
